# SDR MASA98002

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 5038912121
- Condition: Failed
- Location: Lt Engine
- Component: 1299100001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT/MBS - FLT 5999 - LEFT AUTOFEATHER FAILED ON CLIMB-OUT.  MAINTENANCE REMOVED AND REPLACED PRESSURE SWITCH.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
